| Model Number |
DFT315 |
| Medical Device Problem Codes |
Failure to Align (2522); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported following an intraocular lens implant procedure, the patient experienced blurry vision at all distances, and the lens continues to spin out of place.The lens was exchanged after few days in a secondary procedure.Additional information has been completed.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information provided in h.6.Correction: on initial mdr the product problem code of 2923 was an error.It should have been 2522 on the original mdr.The manufacturer internal reference number is: (b)(4).